# SDR CALA2020010600057

- Difficulty date: December 28, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB STA 92.70 HORZ FLANGE AFT OF 1ST STIFFENER CRACKED. REF BY PEMCO NRS 2645N898. REPAIRED HORZ FLAGE AFT OF FIRST STIFFENER AT HORZ STAB STA 92.7 0 IAW B737-800 SRM 55-10-09 REPAIR 5. WORK PERFORMED ENTERED. INSPECTED REPAIR REF. SRM 55-10-09 REPAIR 5. INSPECTION PERFORME D
